# SDR DL76G040737

- Difficulty date: August 7, 2004
- Submitted: August 9, 2004
- Operation: Air carrier
- Aircraft: N1611B
- Make and model: Boeing 767332
- Aircraft serial: 30595
- Aircraft time: 19,542 hours, 3,199 cycles
- System (JASC): 3417 · Air Data Computer
- Part: Adc
- Part number: 4040800912
- Part serial: 8610934
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: G
- Precautionary procedure: A

## Discrepancy

CAPT FLIGHT INSTRUMENTS FAILED AND BOTH EECS WENT TO ALT MODE.  SWITCHED CAPT AIR DATA TO ALT AND RECOVERED FLIGHT INSTRUMENTS.  STATUS MESSAGE WARNING.  REPLACED LEFT AIR DATA COMPUTER, OPS CHECKS OK.
